# SDR QXEA2012082900939

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P AND HARDWARE CORRODED BETWEEN X1.00 AND X32.4.    BLENDED AREAS OF CORROSION IAW SRM 51-21-00-00-02.  STRINGER FOUND TO BE BEYOND REPAIR IAW SRM 53-20-17-00-01.    REMOVED DAMAGED STRINGER 25P SECTION IAW RD 8/4-53-4728.  CONFIRMED STRINGER CUT LINES CRACK FREE REF NTM 51-00-06-910-801 PT 1.  ALODINED AND PRIMED IAW RD 8/4-53-4728.  FABRICATED NEW STRINGER SECTION AND MATCH DRILLED IAW RD 8/4-53-4728.    INSTALLED REPAIR IAW RD 8/4-53-4728.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4728.  COMPLIED WITH TASK RD 8/4-53-4728.
